Jump to content
CrazyBoards.org

CrazyRedhead

Member
  • Content Count

    2,501
  • Joined

  • Last visited

About CrazyRedhead

  • Rank
    Boulevard of Broken Dreams

Profile Information

  • Gender
    female
  • Location
    USA
  • Interests
    Keeping hope alive

Recent Profile Visitors

6,589 profile views
  1. @argh might have more to add, but basically Wellbutrin is an activating medication......However, it's not considered a true amphetamine like Adderall or Dexedrine. Here's a good article about Wellbutrin: https://www.medicalnewstoday.com/articles/264418.php As for the Brintellix (it's called Trintellix here in USA), it will take, on average, about 13-15 days to totally leave your system after last dose, although it can vary slightly, depending on the individual....https://mentalhealthdaily.com/2015/11/14/how-long-does-brintellix-stay-in-your-system/
  2. I am scared of completely eliminating Trazodone, but my current plan is to start tapering it by 25mg, then wait until my sleep is stable on 175mg, then cut another 25mg to 150mg, and see if that helps (and if I can sleep). I am going to go really slow with this, because I have read that tapering Traz can be very difficult.....My pdoc agrees I can try getting down to at least 150mg (if I can still sleep on that dose).......The main reason I haven't started tapering yet is because I have been on 200mg for 4 years, and I'm scared going lower will affect my sleep. I need to start tapering soon, though....The very low BP and low heart rate are concerning, although I seem to have no symptoms from them. Thanks so much for your input....I appreciate it..!!!
  3. I would suggest talking to your doc about this.....Fish oil can increase anxiety in some people, though. What are the things you can't remember if you don't take fish oil?
  4. Here's a link I found, that lists all the tests you could get done, when trying to diagnose chronic fatigue syndrome: https://labtestsonline.org/conditions/chronic-fatigue-syndrome You have already done some of the recommended tests, but there are more.....Also, you might think about asking your GP for a referral to a neurologist or a rheumatologist.........Sometimes these types of specialists might be better at diagnosing Chronic Fatigue Syndrome.
  5. I have never tried Rexulti, but anxiety is a common side effect, according to Drugs.com: https://www.drugs.com/sfx/rexulti-side-effects.html How long have you been on it, and what is your dosage?
  6. Oh, okay, I forgot it is sold under the Zyban name as well......If it says prolonged-release, then I would say it is probably the same as Wellbutrin XL............I would recommend taking in the morning, as Wellbutrin tends to be stimulating for most. I took Wellbutrin XL for a few years, but my pdoc finally took me off it, because she thought it might be increasing my anxiety. (To be fair, I do have anxiety disorder and OCD, in addition to depression).........It can increase anxiety in some people... It is a good medicine for many folks here, so I wish you success with it.
  7. Are you going to be taking the Wellbutrin XL (extended release version)?
  8. If you can't find a therapist trained in OCD treatment, there are some good self-help workbooks out there, with exercises you can do. Here's one I found, available for sale on Amazon: https://www.amazon.com/The-OCD-Workbook-Breaking-Obsessive-Compulsive/dp/1572249218 This one also available for sale on Amazon: https://www.amazon.com/Treating-Exposure-Response-Prevention-Therapy/dp/0195335295/ref=pd_sbs_14_t_0/141-7611204-3585768?_encoding=UTF8&pd_rd_i=0195335295&pd_rd_r=06e775b5-c0c5-4c00-b1cb-4b247ef23a2a&pd_rd_w=nq0aa&pd_rd_wg=whIbk&pf_rd_p=5cfcfe89-300f-47d2-b1ad-a4e27203a02a&pf_rd_r=MSN9KBEMW6Y4V6XZN1DR&psc=1&refRID=MSN9KBEMW6Y4V6XZN1DR
  9. This one actually scares me....A company called Clearview AI came up with an app that lets you take a photo of someone, upload the photo, then all the photos of that person on the web comes up, along with links to the photos....As far as I know, it's not available to the general public--not yet anyway. https://www.nytimes.com/2020/01/18/technology/clearview-privacy-facial-recognition.html The app has been used by law enforcement to catch criminals, which is a good thing.....But it could also be used in bad ways....If it ever became available to general public, some stranger could take a picture of you when you're out in public, upload the photo, and potentially find out where you live, and lots of other things about you.........Truly frightening, IMO.
  10. My heart rate and BP have always been on the low normal side, so maybe it's lowering a bit more due to age (I'm in my 50s)....That's certainly possible..
  11. @Gearhead, I've never been on topiramate, but maybe you could ask your doc about getting some anti-nausea medication? Also, maybe think about cutting down on meats, and eat more carb rich foods like rice, potatoes, or pasta?.....Just a couple of thoughts I had. I'm sorry you're having this problem.....Hope you can avoid losing more weight.
  12. About a month or so ago, when it was checked at my GPs office....The reading then was 87/57, and heart rate was 54......He did an ECG and blood work for thyroid.......ECG showed normal heartbeats, but just slow.....Thyroid tests came back normal range.
  13. My BP has been low when seated at the doc's office....I haven't noticed any dizziness or symptoms when I stand up after being seated, but if that happens, I'll be letting pdoc know right away.....the weird thing is I've been on these meds for quite awhile now, but no problems with low BP or low heart rate until recently. The only thing I've changed recently is switching from Wellbutrin to Trintellix, back in October.
×
×
  • Create New...